Cross Reference Up

Lévy, P (1939). L'addition des variables aléatoires définies sur une circonférence. Bull. Soc. Math. France 67, pp. 1-41. FRE

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Becker, T, Corcoran, TC, Greaves-Tunnell, A, Iafrate, JR, Jing, J, Miller, SJ, Porfilio, JD, Ronan, R, Samranvedhya, J and Strauch, FW (2013). Benford's Law and Continuous Dependent Random Variables. eprint arXiv:1309.5603, last revised 27 Dec 2013. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Szewczak, ZS (2010). A limit theorem for random sums modulo 1. Statistics & Probability Letters 80(9) pp. 747-751. DOI:10.1016/j.spl.2010.01.005. View Complete Reference Online information Works that this work references No Bibliography works reference this work